VOL. 3 · NO. 2 | April, 1975
Front Matter
Ann. Probab. 3 (2), (April, 1975)
No abstract available
Robert Cogburn
Ann. Probab. 3 (2), 191-214, (April, 1975) DOI: 10.1214/aop/1176996393
KEYWORDS: Markov chain, general state space, recurrent in sense of Harris, sums of transition probabilities, variational norm, $D$-set, uniform set, strongly uniform set, regular state, stability, compact set, 60J05, 60J10
P. W. Millar
Ann. Probab. 3 (2), 215-233, (April, 1975) DOI: 10.1214/aop/1176996394
KEYWORDS: Stochastic processes, Markov process, stationary independent increments, Levy measure, First passage distribution, local growth, sample function behavior, 60J30, 60G17, 60G10, 60G40, 60J25, 60J40
Howard M. Taylor
Ann. Probab. 3 (2), 234-246, (April, 1975) DOI: 10.1214/aop/1176996395
KEYWORDS: 60, J65, moment generating function, Brownian motion, stopping time
J. Kuelbs
Ann. Probab. 3 (2), 247-261, (April, 1975) DOI: 10.1214/aop/1176996396
KEYWORDS: Gaussian measures, Law of the iterated logarithm, Brownian motion in a Banach space, measurable norm, integral tests, upper and lower functions, 60G15, 60G17, 60B05
Olav Kallenberg
Ann. Probab. 3 (2), 262-280, (April, 1975) DOI: 10.1214/aop/1176996397
KEYWORDS: stochastic integrals, existence and path properties, processes with stationary independent increments, Martingales, 60H05, 60G17, 60G45, 60J30
Julius Blum, Bennett Eisenberg
Ann. Probab. 3 (2), 281-288, (April, 1975) DOI: 10.1214/aop/1176996398
KEYWORDS: Estimation of the mean, spectral measure, ergodic theorem, weak convergence to Haar measure, 28A65, 60610, 62M99
T. Gergley, I. I. Yezhow
Ann. Probab. 3 (2), 289-297, (April, 1975) DOI: 10.1214/aop/1176996399
KEYWORDS: Maximum distribution of, Sums of independent random variables, Random walk, 60G50, 60I15, 60F99
Gerard Letac
Ann. Probab. 3 (2), 298-306, (April, 1975) DOI: 10.1214/aop/1176996400
KEYWORDS: Monte-Carlo methods, stopping times, 62E25, 60G40, 28A20, 28A35
R. J. Tomkins
Ann. Probab. 3 (2), 307-314, (April, 1975) DOI: 10.1214/aop/1176996401
KEYWORDS: Law of the iterated logarithm, Martingales, Independent random variables, function of bounded variation, Strong law of large numbers, 60F15, 60G45, 26A45, 60G50
Robert M. Gray, David L. Neuhoff, Paul C. Shields
Ann. Probab. 3 (2), 315-328, (April, 1975) DOI: 10.1214/aop/1176996402
KEYWORDS: $\bar d$ and $\bar rho$ distance, stationary time series, source coding with a fidelity criterion, Gaussian time series, 60G35, 94A15, 94A05
Gary L. Grunkemeier
Ann. Probab. 3 (2), 329-337, (April, 1975) DOI: 10.1214/aop/1176996403
KEYWORDS: Bounded variation, Cramer's theorem, Decomposition, Fourier-Stieltjes transform, Raikov's theorem, 60E05, 42A72, 42A96
Short Communications
D. N. Shanbhag, J. Gani
Ann. Probab. 3 (2), 338-345, (April, 1975) DOI: 10.1214/aop/1176996404
KEYWORDS: Infinitely divisible distributions, characteristic functions, conditional probability distributions, left extremity of distributions, 60E05
V. M. Joshi
Ann. Probab. 3 (2), 346-352, (April, 1975) DOI: 10.1214/aop/1176996405
KEYWORDS: regenerative phenomena, $p$-function, Markov transition function, Kingman inequalities, 60J10, 60K05, 60J25
George Marsaglia, Alberto Tubilla
Ann. Probab. 3 (2), 353-354, (April, 1975) DOI: 10.1214/aop/1176996406
KEYWORDS: characterizations, exponential distributions, Functional equations, 60E05, 62E10
J. C. Taylor
Ann. Probab. 3 (2), 355-357, (April, 1975) DOI: 10.1214/aop/1176996407
KEYWORDS: resolvent, sub-Markovian resolvent, maximum principle, potentials, Ray processes, 60J35, 47D05
M. Frank Norman
Ann. Probab. 3 (2), 358-364, (April, 1975) DOI: 10.1214/aop/1176996408
KEYWORDS: diffusion approximation, non-Markovian processes, Genetic models, 60B10, 60J60, 60J70, 92A10
Short Communications
Maurizio Pratelli
Ann. Probab. 3 (2), 365-370, (April, 1975) DOI: 10.1214/aop/1176996409
KEYWORDS: Martingales, Burkholder operators, Inequalities‎, Convex functions, stopping times, 60G45, 47H99
Radhey S. Singh
Ann. Probab. 3 (2), 371-374, (April, 1975) DOI: 10.1214/aop/1176996410
KEYWORDS: Glivenko-Cantelli theorem, weighted empiricals, independent non-identically distributed, Borel-Cantelli lemma, 60F10, 60F15
R. J. Tomkins
Ann. Probab. 3 (2), 375-379, (April, 1975) DOI: 10.1214/aop/1176996411
KEYWORDS: Conditional median, Jensen's inequality, 60A05, 60E05, 60F99
Leopold Flatto, Joel Pitt
Ann. Probab. 3 (2), 380-386, (April, 1975) DOI: 10.1214/aop/1176996412
KEYWORDS: Random walks, rank of a countable Abelian group, super slowly varying sequences, occupation time theorem, 60J15, 60B15
Back Matter
Ann. Probab. 3 (2), (April, 1975)
No abstract available
Back to Top